Alert archive / Pennsylvania / Special Weather Statements in 2015

Special Weather Statement, NWS Philadelphia/Mount Holly

April 20, 2015Berks County, Pennsylvania

NWS Philadelphia/Mount Holly issued this special weather statement at Apr 20, 2015, 5:39 PM EDT for Berks County, Pennsylvania. It was in force for 51 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 20, 2015, 5:39 PM EDT (21:39 UTC)
Expired
Apr 20, 2015, 6:30 PM EDT
In force
51 min
Issued by
NWS Philadelphia/Mount Holly

County Berks County, PA

The radar

The Philadelphia radar (KDIX), 155 km from the middle of the area, began a volume at 21:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 12:00Z, 9.7 hours before the alert went out and 201 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 12:00Z on 2015-04-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 12:00Z on 2015-04-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 166 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
694 m above ground
0-6 km bulk shear
55 kt
0-1 km storm-relative helicity
166 m²/s²
0-3 km storm-relative helicity
205 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

162 
WWUS81 KPHI 202139
SPSPHI

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
539 PM EDT MON APR 20 2015
 
PAZ060-202230-
BERKS-
539 PM EDT MON APR 20 2015

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL BERKS COUNTY...

AT 539 PM EDT...A STRONG THUNDERSTORM WAS OVER KLEINFELTERSVILLE...OR
NEAR MYERSTOWN...MOVING NORTHEAST AT 30 MPH.

WINDS IN EXCESS OF 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
READING...WYOMISSING...KUTZTOWN...HAMBURG...SINKING SPRING...
LAURELDALE...WOMELSDORF...WERNERSVILLE...NEWMANSTOWN...LEESPORT...
SHOEMAKERSVILLE...BERNVILLE...STRAUSSTOWN...LENHARTSVILLE...SPRING
RIDGE...FAIRVIEW HGTS...CENTERPORT...WEST LAWN...WEST WYOMISSING AND
WYOMISSING HILLS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4053 7619 4058 7605 4057 7602 4061 7600
      4054 7575 4026 7606 4031 7614 4036 7621
      4037 7623 4041 7630
TIME...MOT...LOC 2139Z 218DEG 26KT 4031 7623 
$$

HEAVENER

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Apr 20, 4:59 PM EDT, 40 minutes earlier.

Area forecast discussion, Apr 20, 4:59 PM EDT, 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
459 PM EDT MON APR 20 2015

.SYNOPSIS...
A WARM FRONT IS SLOWLY PUSHING NORTHWARD THROUGH OUR REGION THIS
AFTERNOON WITH A COLD FRONT EXPECTED TO ARRIVE TONIGHT. A COLD FRONT
WILL CROSS THE REGION ON WEDNESDAY WITH A SECOND COLD FRONT MOVING
THROUGH LATE THURSDAY. LOW PRESSURE WILL CROSS TO THE SOUTH OF THE
AREA SATURDAY INTO SATURDAY NIGHT. HIGH PRESSURE WILL GRADUALLY
BUILD IN FROM THE WEST THROUGH THE WEEKEND.

&&

.NEAR TERM /UNTIL 6 AM TUESDAY MORNING/...
455 PM ESTF: HAVE UPDATED POPS/TIMING AND WORDING OF SVR THREAT
THIS EVENING. VERY LITTLE THREAT PRIOR TO 00Z FOR THE REGION SE OF
I-95.

MORE LATER.

WARM FRONT HAS MOVED UP ACROSS THE NRN COUNTIES. WARM SECTOR
CONDITIONS ACROSS THE DELMARVA AND SE PA/SRN NJ. LOW CLOUDS AND
FOG ACROSS THE NORTH. WIDE RANGE IN TEMPS ACROSS THE REGION. THE
WARM FRONT WILL CONTINUE TO LIFT EARLY TONIGHT AND THEN A COLD
FRONT WILL MOVE IN FROM THE WEST OVERNIGHT. TSTMS WILL LIKELY FIRE
IN THE WARM SECTOR AREAS THIS EVENING AND TRACK EWRD EARLY
TONIGHT.

SPC HAS ISSUED A TORNADO WATCH FOR THE WRN/SWRN PARTS OF THE
REGION UNTIL 10 PM. MORE SHOWERS AND SCT TSTMS WITH FROPA AROUND
MIDNIGHT W -- 03 AM E. WINDS SHIFT WRLY BEHIND THE FRNT AND PRECIP
ENDS MOST AREAS BY DAWN.

&&

.SHORT TERM /6 AM TUESDAY MORNING THROUGH 6 PM TUESDAY/...
DEEP LOW PRESSURE REMAIN ACROSS CANADA WHILE HIGH PRESSURE BUILDS
OVER THE SE STATES. RATHER STRONG PRESSURE GRADIENT WILL CREATE
MODERATE/GUSTY WINDS TUE. MOSTLY FAIR WEATHER IS EXPECTED.
TEMPERATURES WILL BE SEASONABLY COOL WITH HIGHS IN THE LOW/MID 60S
MOST AREAS. WEST WINDS 10 TO 15 MPH WITH GUSTS UP TO 20 MPH DURING
THE AFTERNOON.

&&

.LONG TERM /TUESDAY NIGHT THROUGH MONDAY/...
A PERSISTENT UPPER LEVEL TROUGH WILL SPIN OVER THE GREAT LAKES AREA
WITH A GRADUAL PUSH TO EAST THROUGH THE WEEK, SETTLING OVER EXTREME
NORTHEASTERN UNITED STATES AND SPINNING ACROSS EASTERN CANADA
THROUGH THE WEEKEND. SEVERAL SHORTWAVES EMBEDDED IN THE UPPER LEVEL
FLOW WILL ROTATE THROUGH OUR AREA AND WE WILL SEE SHOWERS CROSS
PARTS OF THE REGION THROUGH THE WEEK.

A COLD FRONT WILL PUSH DOWN THROUGH THE REGION WEDNESDAY INTO
WEDNESDAY NIGHT, WITH A CHANCE FOR SOME SHOWERS ACROSS THE AREA.
COLDER AIR LOCATED ALONG AND BEHIND THE FRONT MAY ALLOW FOR SOME
SNOW FLAKES TO FALL ACROSS THE HIGHER TERRAIN OF THE SOUTHERN
POCONOS.

A SECOND COLD FRONT IS FORECAST TO ARRIVE BY THURSDAY EVENING BUT IT
APPEARS TO LACK MUCH MOISTURE. THEREFORE, ONLY A FEW LIGHT SHOWERS
ACROSS THE NORTHWESTERN AREAS MAY OCCUR AS THE MOISTURE LESSENS AS
IT PUSHES THROUGH THE REGION.

THE UPPER LOW FINALLY MOVES EASTWARD BUT THE CYCLONIC FLOW WILL
REMAIN ACROSS THE REGION INTO THE WEEKEND WITH A CHANCE FOR SHOWERS
CONTINUING.

THE MODELS ARE SHOWING THAT A LOW PRESSURE SYSTEM WILL CROSS TO THE
SOUTH OF THE REGION DURING THE WEEKEND. JUST HOW FAR NORTH THE
SYSTEM GETS WILL DICTATE WHETHER OR NOT WE SEE SHOWERS PUSH
NORTHWARD INTO OUR SOUTHERN AREAS. WE HAVE INCLUDED JUST A SLIGHT
CHANCE FOR SOME SHOWERS FOR SATURDAY AND SATURDAY NIGHT ACROSS THE
SOUTHERN PORTION OF THE FORECAST AREA.

HIGH PRESSURE WILL THEN BUILD IN FROM THE WEST FOR SUNDAY AND MONDAY
WITH A DRY PERIOD EXPECTED ACROSS OUR REGION.

&&

.AVIATION /21Z MONDAY THROUGH SATURDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY, AND SURROUNDING AREAS.

THROUGH TONIGHT...TAFS ARE UPDATING NEXT HOUR OR SO FOR TIMING OF
STRONG TSTMS AND GUSTY WINDS PER HRRR. FIRST STORM NEARING KRDG AT
21Z.

DIFFICULT FCST FOR TAF SITES WITH HIGHLY VARIABLE CONDITIONS FOR
THE MORNING AND NOW SLOW IMPROVEMENT FOR THE SRN AREAS THIS
AFTERNOON. SHOWERS AND SCT TSTMS EXPECTED THIS EVENING AND EARLY
TONIGHT. LOOKS LIKE POST WARM FRONT MIXING TAKING PLACE ACROSS SRN
NJ AND DE/SE PA WITH VFR IN MANY AREAS. MVFR/IFR ACROSS KRDG-KPNE
AND NORTH WITH SLOW IMPROVEMENT THRU THE AFTERNOON. SHOWERS AND
MVFR CONDITIONS WILL RETURN MANY AREAS THIS EVENING AND AGAIN
OVERNIGHT WITH THE APPROACHING COLD FRONT. SCT-NUMEROUS TSTMS
EXPECTED...LOW CONFID IN TIMING...AREAS ATTM.

TUE...VFR WITH GUSTY W WINDS UP TO 20 KTS.

OUTLOOK...

TUESDAY NIGHT...MAINLY VFR CONDITIONS EXPECTED.

WEDNESDAY...MAINLY VFR CONDITIONS EXPECTED WITH SUB-VFR SHOWERS
POSSIBLE AS A COLD FRONT CROSSES THE REGION.

THURSDAY THROUGH SATURDAY...MAINLY VFR CONDITIONS EXPECTED.

&&

.MARINE...
SCA CONDITIONS WILL CONTINUE ACROSS THE OCEAN AREAS THE REST OF
TODAY...TONIGHT AND INTO TUESDAY. SCA FOR SEAS INTO TONIGHT AND
THEN WINDS AND SEAS TUE. SCT TSTMS TONIGHT AND THEN FAIR WEATHER
TUE. AREAS OF FOG INTO TONIGHT.

SUB-SCA CONDITIONS ACROSS DEL BAY ATTM WITH PROBABLE HIGHER WAVES
ACROSS THE MOUTH OF THE BAY AND POSSIBLY SOME HIGHER SEAS UP ACROSS
THE SRN PART OF THE BAY. WE WILL KEEP THE SCA FLAG FOR AWHILE INTO
THE EVENING BUT DROP IT ACROSS NRN DEL BAY. IT MAY NEED TO BE ISSUED
THERE AGAIN FOR WINDS G25 FOR TUESDAY. SCT TSTMS TONIGHT BUT FAIR
WEATHER FOR TUE.

OUTLOOK...

WEDNESDAY...SEAS WILL INCREASE AND NEAR 5 FEET DURING THE
AFTERNOON BUT SHOULD SUBSIDE FAIRLY QUICKLY. WINDS WILL GUST
AROUND 20 KNOTS. A SMALL CRAFT ADVISORY MAY BE NEEDED FOR A TIME
ON WEDNESDAY.

THURSDAY...SUB- ADVISORY CONDITIONS ARE EXPECTED ON THE AREA
WATERS.

FRIDAY...WINDS WILL BE GUSTY OUT OF THE NORTHWEST AND A SMALL
CRAFT ADVISORY MAY BE NEEDED.

SATURDAY...SUB- ADVISORY CONDITIONS ARE EXPECTED ON THE AREA
WATERS.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 6 PM EDT TUESDAY FOR ANZ431-450>455.

&&

SYNOPSIS...MEOLA
NEAR TERM...O'HARA/DRAG 459P
SHORT TERM...O'HARA
LONG TERM...MEOLA
AVIATION...MEOLA/O'HARA 459P
MARINE...MEOLA/O'HARA
Hazardous weather outlook, Apr 20, 3:56 PM EDT, 1 hour 43 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
356 PM EDT MON APR 20 2015

NJZ001-007>010-012>015-020-026-PAZ055-062-212000-
SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-WESTERN MONMOUTH-
EASTERN MONMOUTH-MERCER-OCEAN-COASTAL OCEAN-MONROE-NORTHAMPTON-
356 PM EDT MON APR 20 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN
NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST
CENTRAL PENNSYLVANIA AND NORTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ001-002-MDZ008-012-015-019-020-NJZ016>018-021-PAZ060-061-070-071-
101>106-212000-
NEW CASTLE-KENT-CECIL-KENT MD-QUEEN ANNES-TALBOT-CAROLINE-SALEM-
GLOUCESTER-CAMDEN-CUMBERLAND-BERKS-LEHIGH-DELAWARE-PHILADELPHIA-
WESTERN CHESTER-EASTERN CHESTER-WESTERN MONTGOMERY-
EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS-
356 PM EDT MON APR 20 2015

...TORNADO WATCH 90 IN EFFECT UNTIL 10 PM EDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...NORTHEAST MARYLAND...SOUTHERN NEW JERSEY...EAST CENTRAL
PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   TORNADO WATCH.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ003-004-NJZ019-022>025-027-PAZ054-212000-
INLAND SUSSEX-DELAWARE BEACHES-NORTHWESTERN BURLINGTON-ATLANTIC-
CAPE MAY-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-
SOUTHEASTERN BURLINGTON-CARBON-
356 PM EDT MON APR 20 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...SOUTHERN
NEW JERSEY AND NORTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THERE IS A CHANCE OF THUNDERSTORMS FROM THIS AFTERNOON INTO THIS
EVENING. THE THUNDERSTORMS MAY BRING STRONG WIND GUSTS AND HAIL
ALONG WITH DANGEROUS CLOUD TO SURFACE LIGHTNING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ450-451-212000-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
356 PM EDT MON APR 20 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ431-452>455-212000-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
356 PM EDT MON APR 20 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THERE IS A CHANCE OF THUNDERSTORMS FROM THIS AFTERNOON INTO THIS
EVENING. THE THUNDERSTORMS MAY BRING STRONG WIND GUSTS AND HAIL
ALONG WITH DANGEROUS CLOUD TO SURFACE LIGHTNING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-212000-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
356 PM EDT MON APR 20 2015

...TORNADO WATCH 90 IN EFFECT UNTIL 10 PM EDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR DELAWARE BAY WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   TORNADO WATCH.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Apr 20, 5:04 PM EDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
504 PM EDT MON APR 20 2015

PAZ060-202130-
BERKS-
504 PM EDT MON APR 20 2015

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN BERKS COUNTY...

AT 503 PM EDT...A STRONG THUNDERSTORM WAS OVER MOUNT GRETNA
HEIGHTS...OR NEAR CORNWALL...MOVING NORTHEAST AT 35 MPH.

WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
HAMBURG...WOMELSDORF...NEWMANSTOWN...SHOEMAKERSVILLE...BERNVILLE...
STRAUSSTOWN...LENHARTSVILLE AND CENTERPORT.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4052 7634 4052 7625 4058 7605 4057 7602
      4063 7599 4056 7587 4031 7614 4036 7621
      4037 7623 4049 7643
TIME...MOT...LOC 2103Z 216DEG 30KT 4022 7642

HEAVENER
Special weather statement, Apr 20, 5:39 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
539 PM EDT MON APR 20 2015

PAZ060-202230-
BERKS-
539 PM EDT MON APR 20 2015

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL BERKS COUNTY...

AT 539 PM EDT...A STRONG THUNDERSTORM WAS OVER KLEINFELTERSVILLE...OR
NEAR MYERSTOWN...MOVING NORTHEAST AT 30 MPH.

WINDS IN EXCESS OF 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
READING...WYOMISSING...KUTZTOWN...HAMBURG...SINKING SPRING...
LAURELDALE...WOMELSDORF...WERNERSVILLE...NEWMANSTOWN...LEESPORT...
SHOEMAKERSVILLE...BERNVILLE...STRAUSSTOWN...LENHARTSVILLE...SPRING
RIDGE...FAIRVIEW HGTS...CENTERPORT...WEST LAWN...WEST WYOMISSING AND
WYOMISSING HILLS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4053 7619 4058 7605 4057 7602 4061 7600
      4054 7575 4026 7606 4031 7614 4036 7621
      4037 7623 4041 7630
TIME...MOT...LOC 2139Z 218DEG 26KT 4031 7623

HEAVENER

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 20, 4:45 AM EDTGale WarningPHI5 hr
Apr 20, 5:04 PM EDTSpecial Weather StatementPHIBerks26 min
Apr 20, 7:43 PM EDTSpecial Weather StatementPHITalbot47 min
Apr 20, 10:32 AM EDTRiver Flood WarningPHINew Castle7 days

Nearby

Special Weather Statements in Pennsylvania, 2015Every special weather statement in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.